# SDR UIEA2019030303428

- Difficulty date: March 2, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,366 hours, 16,670 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG IN FLIGHT " L ENG FIRE LP 1". LATER IN FLT MSG CLEAR ON ITS OWN.( T/S PER B767 26-11 FT 805. NO FAULTS FOUND AT THIS TIME PER FIM OK. )
